# SDR CHIR2018041000001

- Difficulty date: March 26, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 72,928 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Idler Assy
- Condition: Worn
- Location: Mr Transmission
- Part time: 4,057 hours
- Component: Transmission, Boeing
- Component part number: 107D201037
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COAST DOWN AT THE END OF DAY, HEARD AN ABNORMAL CLICKING NOISE COMING FROM THE NR 1 HIGH SPEED SHAFT. THE PILOTS REPORTED THE NR 1 NF STAYED WITH THE NR DURING COAST DOWN WHILE NR 2 NF INDICATION SPLIT OFF. ON FURTHER INVESTIGATION, FOUND THE NR 1 CLUTCH FAILED TO DISENGAGE. REMOVED AND REPLACED THE XMSN AND RETURNED THE A/C BACK TO SERVICE. DURING INSPECTION OF IDLER HUBS, FOUND PINION SPURS AND IDLER HUBS WERE WORN AND WERE OUT OF TOLERANCE. CLUTCHES AND ASSOCIATED ARTICLES SCRAPPED DUE TO WEAR.
